On the ergodic theory of contractions

Robert E. Atalla

Revista colombiana de matematicas (1976)

  • Volume: 10, page 75-82
  • ISSN: 0034-7426

How to cite


Atalla, Robert E.. "On the ergodic theory of contractions." Revista colombiana de matematicas 10 (1976): 75-82. <http://eudml.org/doc/181649>.

author = {Atalla, Robert E.},
journal = {Revista colombiana de matematicas},
pages = {75-82},
title = {On the ergodic theory of contractions},
url = {http://eudml.org/doc/181649},
volume = {10},
year = {1976},

AU - Atalla, Robert E.
TI - On the ergodic theory of contractions
JO - Revista colombiana de matematicas
PY - 1976
VL - 10
SP - 75
EP - 82
UR - http://eudml.org/doc/181649
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.